全部 标题 作者
关键词 摘要

OALib Journal期刊
ISSN: 2333-9721
费用:99美元

查看量下载量

Analysis of a Mathematical Model of Corruption as an Epidemic

DOI: 10.4236/oalib.1114184, PP. 1-18

Subject Areas: Mathematics, Mathematical Analysis, Ordinary Differential Equation

Keywords: Corruption, Mathematical Model, Stability Analysis, Numerical Simulations

Full-Text   Cite this paper   Add to My Lib

Abstract

Corruption is a societal challenge facing many governments and human institutions globally. This paper presents the analysis of a deterministic model of corruption taking into account honest/incorruptible individuals. We first proved that the model formulated is well-posed. We computed the corruption-free equilibrium state, the corruption basic reproduction number ( R0 ) and established that the corruption-free state is locally and globally stable whenever R0<1 and unstable if R0>1 . We have also shown that the proposed model admits a unique and globally stable endemic equilibrium when R0>1 . Furthermore, we conducted numerical simulations to demonstrate the validity of the model.

Cite this paper

Chuaya, R. G. and Konlan, M. (2025). Analysis of a Mathematical Model of Corruption as an Epidemic . Open Access Library Journal, 12, e14184. doi: http://dx.doi.org/10.4236/oalib.1114184.

References

[1]  Tesfaye, A.W. and Alemneh, H.T. (2023) Analysis of a Stochastic Model of Cor-ruption Transmission Dynamics with Temporary Immunity. Heliyon, 9, e12752. https://doi.org/10.1016/j.heliyon.2022.e12752
[2]  Nwajeri, U.K., Asamoah, J.K.K., Ugochukwu, N.R., Omame, A. and Jin, Z. (2023) A Mathematical Model of Corruption Dynamics Endowed with Fractal-Fractional Derivative. Results in Physics, 52, Article 106894. https://doi.org/10.1016/j.rinp.2023.106894
[3]  Gutema, T.W., Wedajo, A.G. and Koya, P.R. (2024) A Mathematical Analysis of the Corruption Dynam-ics Model with Optimal Control Strategy. Frontiers in Applied Mathematics and Statistics, 10, Article 1387147. https://doi.org/10.3389/fams.2024.1387147
[4]  Shah, N.H., Yeolekar, B.M. and Patel, Z.A. (2017) Epidemics of Corruption Using Incidence Function. Eco-nomic Computation & Economic Cybernetics Studies & Research, 2.
[5]  Danford, O., Kimathi, M. and Mirau, S. (2020) Mathematical Modelling and Analysis of Corruption Dynamics with Control Measures in Tanzania. Jour-nal of Mathematics and Informatics, 19, 57-79. https://doi.org/10.22457/jmi.v19a07179
[6]  Bonyah, E. (2020) Fractional Optimal Control for a Corruption Model. Journal of Prime Research in Mathe-matics, 16, 11-29.
[7]  Aga, B.Z., Tasisa, H.G., Keno, T.D., Geleta, A.G., Dinsa, D.W. and Geletu, A.R. (2024) Corruption Dynamics: A Mathematical Model and Analysis. Frontiers in Applied Mathematics and Statistics, 10, Article 1323479. https://doi.org/10.3389/fams.2024.1323479
[8]  Alemneh, H.T. (2020) Mathematical Modeling, Analysis, and Optimal Control of Corruption Dynamics. Journal of Applied Mathematics, 2020, 1-13. https://doi.org/10.1155/2020/5109841
[9]  Ahmed, M., Kamal, M. and Hossain, M.A. (2025) A Mathematical Model of Corruption Dynamics and Opti-mal Control. Franklin Open, 10, Article 100216. https://doi.org/10.1016/j.fraope.2025.100216
[10]  Rahmadi, D. and Ra-hayu, P.P. (2024) Alternative Strategies to Eradicate Corruption in Indonesia with Numerical Simulation of 4th Order Runge Kutta Method on Mathematical Models. Mathematical Journal of Modelling and Forecasting, 2, 37-45. https://doi.org/10.24036/mjmf.v2i2.31
[11]  Teklu, S.W. (2024) Insight into the Optimal Control Strategies on Corruption Dynamics Using Fractional Order Derivatives. Scientific African, 23, e02069. https://doi.org/10.1016/j.sciaf.2024.e02069
[12]  Fantaye, A.K. and Birhanu, Z.K. (2022) Mathematical Model and Analysis of Corruption Dynamics with Op-timal Control. Journal of Applied Mathematics, 2022, 1-16. https://doi.org/10.1155/2022/8073877
[13]  Akanni, J.O., Akinpelu, F.O., Olaniyi, S., Oladipo, A.T. and Ogunsola, A.W. (2020) Modelling Financial Crime Population Dynamics: Optimal Control and Cost-Effectiveness Analysis. Interna-tional Journal of Dynamics and Control, 8, 531-544. https://doi.org/10.1007/s40435-019-00572-3
[14]  Konlan, M. and Chuaya, R.G. (2025) Stability Analysis of a Mathematical Model for Examination Mal-practice Dynamics. European Journal of Mathematical Analysis, 5, Article 16. https://doi.org/10.28924/ada/ma.5.16
[15]  Msuya, R., Mirau, S., Nyerere, N. and Mbalawata, I. (2024) Modeling the Impact of Short-Term Displacement of Domestic Animals on the Transmission Dynamics of Brucellosis. Heliyon, 10, e40255. https://doi.org/10.1016/j.heliyon.2024.e40255
[16]  Konlan, M., Abassawah Danquah, B., Okyere, E., Osman, S., Amenyo Kessie, J. and Kobina Donkoh, E. (2024) Global Stability Analysis and Modelling Onchocerciasis Transmission Dynamics with Control Measures. Infection Ecology & Epidemiol-ogy, 14, Article 2347941. https://doi.org/10.1080/20008686.2024.2347941
[17]  Konlan, M. (2024) Modeling the Inflow of Exposed and Infected Migrants on the Dynamics of Ma-laria. European Journal of Mathematical Analysis, 4, Article 7. https://doi.org/10.28924/ada/ma.4.7
[18]  Goswami, N.K., Olaniyi, S., Abimbade, S.F. and Chuma, F.M. (2024) A Mathematical Model for Investigat-ing the Effect of Media Awareness Programs on the Spread of COVID-19 with Optimal Control. Healthcare Analytics, 5, Article 100300. https://doi.org/10.1016/j.health.2024.100300
[19]  La Salle, J.P. (1976) The Stability of Dynamical Systems. Society for Industrial and Applied Mathematics. https://doi.org/10.1137/1.9781611970432

Full-Text


Contact Us

service@oalib.com

QQ:3279437679

WhatsApp +8615387084133